MathSciNet Relay Station
MathSciNet bibliographic data
MR1852010 32J18 (32Q25 58H05)
Dumitrescu, Sorin Structures géométriques holomorphes sur les variétés complexes compactes. (French) [Holomorphic geometric structures on compact complex manifolds] Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 4, 557–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement